Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 136, NWS Springfield, MO

June 29, 2007Lawrence County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 29, 2007, 11:05 PM CDT for Lawrence County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2007, 11:05 PM CDT (04:05 UTC)
Expired
Jun 30, 2007, 5:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text
Flood severity
None

County Lawrence County, MO

The radar

The Springfield radar (KSGF), 44 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.1 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 300409
FFWSGF
MOC109-301000-
/X.NEW.KSGF.FF.W.0136.070630T0405Z-070630T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1105 PM CDT FRI JUN 29 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 500 AM CDT.

* AT 1103 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT A   
  LOW WATER BRIDGE WAS IMPASSABLE ON COUNTY ROAD 1010 ABOUT 5 MILES  
  NORTH OF PIERCE CITY. ONE FOOT OF WATER IS RUNNING OVER THE        
  ROADWAY.

* RAINFALL HAS ENDED FOR NOW OVER THE WARNING AREA...BUT ADDITIONAL 
HEAVY RAIN WILL BE POSSIBLE LATER TONIGHT. 


A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN 
DEPTH BY FOOT OR BY AUTOMOBILE.

LAT...LON 3695 9367 3694 9403 3710 9405 3729 9404
      3724 9368

$$
1 follow-up statement
000 
WGUS73 KSGF 300952
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 AM CDT SAT JUN 30 2007

MOC109-301000-
/X.EXP.KSGF.FF.W.0136.000000T0000Z-070630T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-
450 AM CDT SAT JUN 30 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 AM CDT FOR LAWRENCE
COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3695 9367 3694 9403 3710 9405 3729 9404
      3724 9368

$$

TERRY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 8:30 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 29, 8:30 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
830 PM CDT FRI JUN 29 2007

.UPDATE...

SCATTERED THUNDERSTORMS...SOME PRODUCING LOCALLY VERY HEAVY RAIN
AMOUNTS...HAVE OCCURRED SINCE MID AFTERNOON. HIGH FREEZING
LEVELS...PROGGED PRECIPITABLE WATER VALUES OF 1.8 INCHES ARE MAKING
FOR VERY EFFICIENT RAIN PRODUCING STORMS.

NOW LOOKING AT THE STORMS ASSOCIATED THE UPPER LOW OVER SOUTH CNTRL
KS/NORTHERN OK. PROFILERS INDICATE THAT 850MB FLOW CONTINUES TO FEED
INTO THE CLUSTER OF STORMS OVER KS. THE MIDLEVEL FLOW IS BEGINNING
TO VEER...AND HAVE NOTED A MORE EASTWARD MOVEMENT TO THE STORMS
DURING THE PAST HOUR. THAT WILL MOVE MORE RAIN/TSTMS INTO THE
WESTERN CWFA LATER THIS EVENING AND OVERNIGHT. THE WRF PROGGED 850MB
FLOW IS ALSO EXPECTED TO VEER SOMEWHAT LATER TONIGHT AS WELL...SO
BELIEVE THE WRF AND GFS OUTPUT OF HEAVY RAIN SOMEWHERE OVER EASTERN
KS TONIGHT AND SAT MORNING LOOKS REASONABLE. ALREADY HAVE THE FLOOD
WATCH GOING ( A GOOD THING) AND WE WILL NEED TO MONITOR OF FURTHER
WARNINGS. POTENTIAL FLOODING OVER THE NEOSHO AND OSAGE RIVER BASINS
LOOKS SERIOUS. DSA

.PREVIOUS DISCUSSION...

FORECAST HIGHLIGHTS/CHALLENGES FOR THIS FORECAST PACKAGE WILL BE
CONTINUED ONGOING SHOWER AND THUNDERSTORM CHANCES...ALONG WILL
FLASH FLOOD POTENTIAL. GENERALLY FOR THIS FORECAST PACKAGE HAVE
FOLLOWED THE GFS ON PROBABILITIES OF PRECIPITATION AND TEMPERATURES
THROUGH SUNDAY NIGHT.

CURRENTLY SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER THE CWA IN A
VERY MOIST UNSTABLE AIRMASS. THIS SCATTERED ACTIVITY SHOULD BEGIN
TO DISSIPATE AROUND SUNSET AS THIS ACTIVITY IS STABILITY BASED. AN
UPPER LEVEL LOW CURRENTLY LOCATED IN CENTRAL OKLAHOMA WILL
CONTINUE TO SPIN ENERGY TOWARDS THE AREA OVERNIGHT. THIS WILL KEEP
SHOWER AND THUNDERSTORMS POSSIBLE THROUGH THE OVERNIGHT
HOURS...WITH THE BETTER CHANCES OCCURRING OVER THE WESTERN CWA.
THE MAIN THREAT WITH THIS ACTIVITY WILL BE VERY HEAVY RAINFALL AND
FLASH FLOODING. THERE COULD BE A ISOLATED STORM OR TWO THAT CONTAINS
MARGINALLY SEVERE WIND GUSTS THROUGH THE EVENING HOURS TODAY.

UPPER LEVEL ENERGY WILL REMAIN OVER THE AREA TOMORROW AS THE UPPER
LEVEL LOW CONTINUES TO SPIN ENERGY INTO EASTERN KANSAS AND EXTREME
SOUTHWESTERN MISSOURI. AGAIN THE VERY HEAVY RAINFALL AND
FLASH FLOOD THREAT WILL CONTINUE. HAVE GONE AHEAD AND EXTENDED THE
FLASH FLOOD WATCH FOR THE WESTERN COUNTIES IN THE CWA. ELSEWHERE
SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN DEVELOP IN THE
LATE MORNING INTO THE EVENING HOURS.

ON SUNDAY THE UPPER LEVEL LOW WILL REMAIN OVER THE REGION. AS THE
DAY WEARS ON THE UPPER LEVEL ENERGY FOR THE LOW WILL BEGIN TO
SLIDE TO THE SOUTHWEST. HAVE INCREASED POPS OVER THE WESTERN CWA
AS THE LOW MOVES OFF AND LEFT SLIGHT CHANCES THROUGHOUT THE REST
OF THE CWA.

BY MONDAY AN UPPER LEVEL RIDGE WILL BEGIN TO BUILD INTO THE
REGION. THIS WILL BRING A WARMER AND DRIER AIRMASS INTO THE AREA.
THE MODELS SHOW A MOISTURE GRADIENT SEEN BOTH ON THE 925MB DEW
POINTS AND THE 700-300MB LAYER RELATIVE HUMIDITY. THIS MOISTURE
GRADIENT WILL SET UP AROUND THE MISSOURI ARKANSAS BORDER ON MONDAY
AND TUESDAY. CANNOT RULE OUT A THUNDERSTORM DEVELOPING IN THIS
MOISTURE. WITH MUCH DRIER AIR OVER THE REMAINDER OF THE CWA DO NOT
SEE MUCH OF A CHANCE FOR THUNDERSTORM DEVELOPMENT.

BETTER RAIN CHANCE WILL OCCUR ON THURSDAY AS A COLD FRONT DROPS
THROUGH THE AREA. HAVE GONE WITH THE MODEL SOLUTION THAT BRINGS
THE FRONT THROUGH THE AREA ON THE DAY THURSDAY INTO THURSDAY
EVENING. THE CURRENT 12Z GFS RUN BRINGS THE FRONT THROUGH FASTER
ON WEDNESDAY NIGHT. THE PREVIOUS GFS RUNS AND THE MODELS SHOW A
SLOWER SOLUTION.

&&

.AVIATION...
THE EFFECTS OF SCATTERED SHOWERS AND THUNDERSTORMS WERE THE PRIMARY
CHALLENGE IN THIS AFTERNOON AVIATION FORECASTS.  THE TROPICAL LIKE
AIRMASS REMAINS ANCHORED OVER SOUTHERN MISSOURI...WHICH WILL
FACILITATE NUMEROUS AFTERNOON STORMS.  THE PREDOMINATE STORM MODE
WILL BE PULSE STORMS...CAPABLE OF PRODUCING BRIEF DOWNPOURS ALONG
WITH A FEW CLOUD TO GROUND LIGHTNING STRIKES.  LOOK FOR
DETERIORATING FLIGHT CONDITIONS IF ONE OF THESE STORMS IMPACTS
EITHER THE JOPLIN OR SPRINGFIELD AIRPORTS.

THE LATEST THINKING IS THAT AN EXTENDED PERIOD OF DRY WEATHER MAY BE
POSSIBLE FOR TONIGHT...AND WILL LIKELY CUT BACK ON THE PESSIMISTIC
PRECIP WORDING IN THE TAFS.

CRAMER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ055>058-
     068>071-079>081-090-091-095-103-104.

     FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR MOZ066-067-077-
     078-088-089-093-094-101-102.

KS...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR KSZ073-097-101.

&&

WISE
Hazardous weather outlook, Jun 29, 7:45 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 PM CDT FRI JUN 29 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
745 PM CDT FRI JUN 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THERE IS THE POTENTIAL OF WORSENING FLOODING OVER SOUTHEAST KANSAS
AND WESTERN MISSOURI LATE TONIGHT.

A PERSISTENT UPPER LOW OVER THE SOUTHERN PLAINS WILL CONTINUE TO
PUMP MOISTURE NORTHEAST INTO THE AREA. WIDELY SCATTERED
THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THIS EVENING. BECAUSE OF
A VERY MOIST ATMOSPHERE IN PLACE...SOME STORMS WILL BE CAPABLE OF
LOCALLY VERY HEAVY RAINFALL AND FLOODING. STRONGER STORMS WILL ALSO
BE CAPABLE OF 40 TO 50 MPH WIND GUSTS. ALL STORMS ARE CAPABLE OF
DANGEROUS LIGHTNING.

OTHER HEAVY RAIN PRODUCING SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE LATE TONIGHT...AFTER MIDNIGHT...AS A WEAKENING COMPLEX OF
THUNDERSTORMS MOVES EAST FROM OKLAHOMA AND SOUTH CENTRAL KANSAS.
THIS ADDITIONAL RAINFALL...POSSIBLY AN INCH WITH LOCALLY HIGHER
AMOUNTS HAS THE POTENTIAL TO WORSEN ALREADY EXISTING FLOODING IN
SOUTHEAST KANSAS AND WESTERN MISSOURI.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ONGOING HEAVY RAINFALL WILL BE POSSIBLE SATURDAY MORNING OVER
SOUTHEAST KANSAS AND WESTERN MISSOURI BEFORE GRADUALLY ENDING BEFORE
NOON. OTHER SCATTERED STORMS WILL LIKELY REDEVELOP IN THE AFTERNOON
WITH GUSTY WINDS AND LOCALLY HEAVY RAIN POSSIBLE ONCE AGAIN.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EVEN INTO SUNDAY OVER
EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. HEAVY RAINFALL AND
FLASH FLOODING POTENTIAL CONTINUES TO EXIST INTO THIS WEEKEND.
SHOWER AND THUNDERSTORM CHANCES WILL THEN DIMINISH EARLY NEXT WEEK
AS AN UPPER LEVEL RIDGE BUILDS OVER THE REGION.  AN ISOLATED
THUNDERSTORM CANNOT BE RULED OUT ALONG THE ARKANSAS BORDER IN
EXTREME SOUTHWEST MISSOURI. THUNDERSTORM CHANCES WILL RETURN TO THE
ENTIRE CWA THURSDAY AS A COLD FRONT DROPS THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

 SPOTTERS AND EMERGENCY MANAGERS ARE URGED TO REPORT ANY NOTABLE
 REPORTS OF MEASURED HEAVY RAINFALL AND ANY AREAS OF FLOODING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, Jun 29, 6:17 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT FRI JUN 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     FLASH FLOOD      BAXTER SPRINGS          37.02N 94.74W
06/29/2007                   CHEROKEE           KS   LAW ENFORCEMENT

            WIDESPREAD FLOODING ACROSS THE CITY OF FLOODING.

&&

DCRAMER
Local storm report, Jun 29, 6:18 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
618 PM CDT FRI JUN 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     FLASH FLOOD      BAXTER SPRINGS          37.02N 94.74W
06/29/2007                   CHEROKEE           KS   LAW ENFORCEMENT

            THIS IS A CORRECTION TO THE PREVIOUS LSR...WIDESPREAD
            FLOODING IS OCCURRING ACROSS THE CITY OF BAXTER SPRINGS.

&&

DCRAMER
Local storm report, Jun 29, 6:48 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT FRI JUN 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLASH FLOOD      BAXTER SPRINGS          37.02N 94.74W
06/29/2007                   CHEROKEE           KS   EMERGENCY MNGR

            NUMEROUS HOMES AND BUILDING FLOODED.

&&

DSA
Local storm report, Jun 29, 7:06 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
706 PM CDT FRI JUN 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HEAVY RAIN       BAXTER SPRINGS          37.02N 94.74W
06/29/2007  M3.63 INCH       CHEROKEE           KS   BROADCAST MEDIA

            KOAM TV WEATHER NET SITE IN BAXTER SPRINGS MEASURED 3.63
            INCHES IN ONE HOUR AND TEN MINUTES. EMERGENCY MANAGER
            REPORTED THAT SIGNIFICANT FLOODING WAS OCCURRING.
            BUSINESSES AND HOMES WERE BEING FLOODED INTO.

&&

DCRAMER
Local storm report, Jun 29, 10:56 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 PM CDT FRI JUN 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      5 N PIERCE CITY         37.02N 94.00W
06/29/2007                   LAWRENCE           MO   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED A LOW WATER BRIDGE WAS
            IMPASSABLE ON COUNTY ROAD 1010 ABOUT 5 MILES NORTH OF
            PIERCE CITY

&&

LDOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:16 AM CDTFlash Flood WarningSGFBenton, Miller, Morgan, St. Clair, Vernon6 hr
Jun 30, 1:25 PM CDTSevere Thunderstorm WarningSGFPolk65 min
Jun 30, 1:44 PM CDTTornado WarningSGFPolk76 min
Jun 30, 1:57 PM CDTSevere Thunderstorm WarningSGFGreene63 min
Jun 30, 2:04 PM CDTTornado WarningSGFGreene71 min
Jun 30, 2:09 PM CDTTornado WarningSGFStone51 min
Jun 30, 2:31 PM CDTFlash Flood WarningSGFTexas6 hr
Jun 30, 2:31 PM CDTTornado WarningSGFChristian74 min
Jun 30, 2:42 PM CDTFlash Flood WarningSGFLawrence6 hr
Jun 30, 2:43 PM CDTFlash Flood WarningSGFTexas6 hr
Jun 30, 3:06 PM CDTFlash Flood WarningSGFGreene, Polk6 hr
Jun 30, 3:12 PM CDTTornado WarningSGFPolk48 min
Jun 30, 3:31 PM CDTTornado WarningSGFStone27 min
Jun 30, 3:34 PM CDTFlash Flood WarningSGFChristian6 hr
Jun 30, 3:38 PM CDTTornado WarningSGFChristian, Greene33 min
Jun 30, 3:39 PM CDTFlash Flood WarningSGFShannon6 hr
Jun 30, 3:47 PM CDTSevere Thunderstorm WarningSGFShannon58 min
Jun 30, 4:02 PM CDTTornado WarningSGFPolk58 min
Jun 30, 4:03 PM CDTFlash Flood WarningSGFStone6 hr
Jun 30, 4:25 PM CDTFlash Flood WarningSGFHowell, Oregon6 hr
Jun 30, 4:41 PM CDTTornado WarningSGFDallas64 min
Jun 30, 4:46 PM CDTFlash Flood WarningSGFTaney6 hr
Jun 30, 4:58 PM CDTFlash Flood WarningSGFDallas, Webster6 hr
Jun 30, 5:06 PM CDTSevere Thunderstorm WarningSGFTaney69 min
Jun 30, 5:10 PM CDTTornado WarningSGFWebster65 min
Jun 30, 5:21 PM CDTTornado WarningSGFTaney69 min
Jun 30, 5:45 PM CDTFlash Flood WarningSGFDouglas6 hr
Jun 30, 5:54 PM CDTTornado WarningSGFWright66 min
Jun 30, 5:59 PM CDTFlash Flood WarningSGFOzark6 hr
Jun 30, 6:09 PM CDTFlash Flood WarningSGFWright6 hr

Nearby

Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.